Mar 3, 2007
I was diagnosed with hiv in oct. 06. I am taking truvada, reyataz, and norvir. I now have very dry skin- scaling in scalp and upper forehead - eyes are itchy and dry - noticeable increase in lines and bags under eyes. I drink alot of water - do not drink or smoke. Thank you
| Response from Dr. Henry
Dry skin and other skin problems are common in the general population and often worse in the winter. Those problems and other skin disorders are even more common in HIV+ persons. Having your HIV specialist examine your skin is the first step. Your HIV regimen generally has not been linked to excessive skin dryness or problems. If I am not sure what is causing a particular skin problem and/or what to do about it I often refer to a dermatologist (skin specialist) who often is very helpful. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Causes Vaginal Dryness In Young Women?
- Floaters After Mutual Masturbation Worried I Have HIV
- Flu Symptoms After Swallowing Cum Worried I Have HIV
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- Swollen Lymph Nodes After Getting Fingered Worried I Have HIV
- Swollen Lymph Nodes After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.